| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to excessive force being used when engaging the wheel.
Event or Problem Description
On 10/11/2022, it was reported by a sales representative via (b)(4) that (3) ar-6069-45r reelpass suturelasso no pds suture is expelled from the tip.This occurred during an unspecified time, with no patient effect reported.